Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 11, NWS Austin/San Antonio, TX

April 6, 2019Bastrop County, Caldwell County, Fayette County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2019, 10:43 PM CDT for Bastrop County, Caldwell County, Fayette County, Texas. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 10:43 PM CDT (03:43 UTC)
Expired
Apr 6, 2019, 11:45 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX

The radar

The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 10:45 PM CDTHAIL 17 Ene Dale, TXQUARTER SIZED HAIL REPORTED IN RED ROCK NEAR THE INTERSECTION OF FM 812 AND HWY 20.
Apr 6, 11:29 PM CDTHAIL 12 Wnw Buescher State Pa, TXREPORT VIA SPOTTER NETWORK AND VIA A HAM OPERATOR OF 1 INCH HAIL JUST TO THE NW OF SMITHVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2128 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

317 
WUUS54 KEWX 070343
SVREWX
TXC021-055-149-070445-
/O.NEW.KEWX.SV.W.0011.190407T0343Z-190407T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1043 PM CDT Sat Apr 6 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Caldwell County in south central Texas...
  Southern Bastrop County in south central Texas...
  West central Fayette County in south central Texas...

* Until 1145 PM CDT.

* At 1043 PM CDT, a severe thunderstorm was located 7 miles west of
  Rosanky, or 15 miles southwest of Bastrop, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Smithville, Rosanky, Upton, Togo, Rockne, String Prairie,
  Watterson, Red Rock, Buescher State Park, Kovar, Bateman, West
  Point, Kirtley and Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2983 9702 2985 9750 3000 9752 3010 9704
      3004 9702
TIME...MOT...LOC 0343Z 261DEG 21KT 2992 9742 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
2 follow-up statements
090 
WWUS54 KEWX 070416
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1116 PM CDT Sat Apr 6 2019

TXC055-070426-
/O.CAN.KEWX.SV.W.0011.000000T0000Z-190407T0445Z/
Caldwell TX-
1116 PM CDT Sat Apr 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALDWELL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east 
into Bastrop County. Therefore, the warning has been cancelled.

LAT...LON 2988 9702 2993 9732 3004 9733 3010 9704
      3004 9702
TIME...MOT...LOC 0416Z 251DEG 17KT 2998 9724 

$$

TXC021-149-070445-
/O.CON.KEWX.SV.W.0011.000000T0000Z-190407T0445Z/
Bastrop TX-Fayette TX-
1116 PM CDT Sat Apr 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN BASTROP AND WEST CENTRAL FAYETTE COUNTIES...

At 1116 PM CDT, a severe thunderstorm was located near Rosanky, or
near Smithville, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Smithville, Rosanky, Upton, Buescher State Park, Togo, West Point and
Kirtley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 9702 2993 9732 3004 9733 3010 9704
      3004 9702
TIME...MOT...LOC 0416Z 251DEG 17KT 2998 9724 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
669 
WWUS54 KEWX 070425
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1125 PM CDT Sat Apr 6 2019

TXC021-149-070445-
/O.CON.KEWX.SV.W.0011.000000T0000Z-190407T0445Z/
Bastrop TX-Fayette TX-
1125 PM CDT Sat Apr 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN BASTROP AND WEST CENTRAL FAYETTE COUNTIES...

At 1124 PM CDT, a severe thunderstorm was located near Smithville, 
moving northeast at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Smithville and Buescher State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 9702 2993 9732 3004 9733 3010 9704
      3004 9702
TIME...MOT...LOC 0424Z 245DEG 21KT 3002 9720 

HAIL...1.50IN
WIND...60MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:50 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 6, 6:50 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
650 PM CDT Sat Apr 6 2019

.AVIATION...
While a few showers remain south of AUS the bulk of the convection
has moved away from the terminals. This will be the trend through the
evening hours with dry weather expected through 09z along the Rio
Grande and 11z along the I-35 corridor. VFR conditions now will
drop overnight for the I-35 terminals through MVFR to IFR by 07z.
These lower cigs will hang around until the morning round of rain
moves through.

As the main upper trough moves east across Texas another complex of
showers and storms will form late tonight across the Rio Grande
Plains. High resolution models show the complex moving eastward just
south of DRT so have included only VCSH beginning around 09z there.
The complex of showers and storms will approach the I-35 terminals by
11z with a mix of -SHRA and VCTS. While the focus should be moderate
to heavy rainfall a few isolated thunderstorms are possible, so VCTS
was used rather than prevailing TS at this point. The complex of
showers and storms, along with any wrap around precipitation will
move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and
dry conditions will prevail after that with northeast winds less than
10 knots.

&&

.PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/

UPDATE...
We have allowed the Tornado Watch to expire at 6 PM. An outflow
boundary has pushed east into portions of Fayette, eastern Bastrop
and southern Caldwell counties. The main threat with the remaining
isolated storms west of the outflow boundary will be small hail
through sunset. Re-trended PoPs and temps through the evening hours,
with coverage of convective activity expected to remain isolated.

No changes made to the PoPs and Wx overnight and into Sunday
morning, with the previous forecast package indicating the potential
of an organized complex of storms coming out of Mexico and across
portions of the CWA. We will leave the Flash Flood Watch intact for
the potential of flooding with this second round of storms Sunday.

PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/

SHORT TERM (Tonight through Sunday Night)...
There remains a small threat for severe weather and tornadoes with no
significant improvements in the near storm airmass until the watch is
set to expire at 6 pm. Some clearing of counties may need to be
considered from the west in the next hour or two however. A tornado
has not be detected or reported in our forecast area today, but a
radar confirmed tornado was noted just north of Williamson County
earlier this afternoon.

A convergent pattern of a lifting warm front over eastern counties
and a re-firing of thunderstorms along an eastward-propagating
outflow boundary from western counties has resulted in locally heavy
downpours of 2 to 4.5 inches over a small area of the eastern Hill
Country and the eastern halves of Travis and Williamson counties.
While much of the area is still waiting on the much anticipated rain
pattern, the areas noted above have already become saturated to the
point of resulting in some significant street flooding and some
waters rising over some low water crossings. Overall, impacts have
been spotty as has been the rains, However, the area between Johnson
City and Taylor extending south to near San Marcos is expected to see
another 1 to 3 inches of rain based on a good portion of the higher
resolution model data for late tonight into midday Sunday.

A few areas south of the FF watch area could see an isolated 4 inch
amounts, but very little rainfall has accumulated thus far outside
of the watch area. With a 90 knot upper jet streak currently diving
south along the Pacific coast of Mexico, the model run to run trends
are deeper and slower with the upper low, which should extend the
residence time of the next round of heavy rains. Much of the HRRR
runs today have shown good consistency on timing and location of
what looks to be a more widespread mcs, which should cover 80 percent
of the forecast area, with only areas NW of a Del Rio to Mountain
Home line possibly missing out on measurable rains. The axis of
heaviest rains with the next system should impact the San Antonio
area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This
heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with
decreasing chances of run-off producing rains in the early afternoon.
However, the cumulative rains over the Austin metro area could lead
to lingering flood impacts through as late as 3 pm. Additional rain
chances are indicated into Sunday evening, but this should be mostly
spotty rains associated with the elevated rap- around lifting
processes from the middle and upper levels. Further wobbling and
deepening of the upper low could lead to rain chances running into
Monday morning, but these wrap-around rains should be much lighter or
on the order of 1/4 inch or less.

LONG TERM (Monday through Saturday)...
The deeper trough moving over us this weekend will leave a dry regime
and light northerly flow to promote good warming under sunny skies
for Monday. Areas that have received over an inch of rain are likely
to feel some of the effects of Monday afternoon humidities as the
north winds are mostly expected to be less than 10 mph in the
afternoon. Winds are expected to remain light Monday night, but will
not factor in any chances for ground fog until we the rainfall totals
for tonight into Sunday. Sunny and hot conditions develop under
shortwave ridging aloft Tuesday into Wednesday. A few patches of
brief morning clouds may develop Thursday morning with another
mostly sunny and warm day forecast Thursday afternoon when vigorous
upper low passes well to the north of the area. Later forecasts may
need to consider warmer temperatures for Thursday afternoon as
westerly mixing of winds aloft could be a factor. As that upper low
ejects NEwd, another strong low digs into the SWrn US and brings
possibly another good chance of rain for next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  75  59  83  59 /  40  60  20  10   0
Austin Bergstrom Intl Airport  65  74  59  83  58 /  50  70  20  10   0
New Braunfels Muni Airport     65  74  57  84  58 /  60  70  10  10   0
Burnet Muni Airport            63  73  57  81  57 /  30  50  20  10   0
Del Rio Intl Airport           64  84  59  88  61 /  60  20   0   0   0
Georgetown Muni Airport        64  73  59  82  57 /  30  60  30  20   0
Hondo Muni Airport             64  78  57  86  59 /  80  50  10  -    0
San Marcos Muni Airport        65  75  58  83  58 /  60  70  20  10   0
La Grange - Fayette Regional   67  74  60  82  57 /  60  90  40  20   0
San Antonio Intl Airport       65  75  58  85  60 /  70  70  10  10   0
Stinson Muni Airport           65  76  58  85  60 /  80  70  10  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday afternoon for Bastrop-Blanco-
Caldwell-Hays-Lee-Travis-Williamson.

&&

Aviation...Treadway
Short-Term/Long-Term...Runyen
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
650 PM CDT Sat Apr 6 2019

TXZ171>173-183>194-202>209-217>225-228-080000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
650 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Showers and thunderstorms are expected to increase in coverage
overnight and into Sunday morning from west to east. Strong to
severe thunderstorms are possible, with hail and damaging wind
gusts the primary threat. Some locally heavy rainfall may also be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A complex of showers and thunderstorms is expected to move across
portions of South Central Texas from west to east on Sunday. Some
storms could be strong to severe, with hail and damaging wind
gusts. Locally heavy rainfall may also be possible. A Flash Flood
Watch is in effect through Sunday afternoon for Bastrop, Blanco,
Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains
that occurred Saturday could combine with an additional 1 to 3
inches of rain expected Sunday and lead to a flash flood threat.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 6, 9:10 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 SSW SAN MARCOS        29.86N 97.95W
04/06/2019  E1.25 INCH       HAYS               TX   PUBLIC

            HALF DOLLAR SIZED HAIL REPORTED JUST SOUTH
            OF SAN MARCOS.

&&

JR
Local storm report, Apr 6, 9:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             1 NE SAN MARCOS         29.89N 97.93W
04/06/2019  E1.50 INCH       HAYS               TX   PUBLIC

            PING PONG SIZED HAIL IN SAN MARCOS.

&&

JR
Local storm report, Apr 6, 9:37 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             UHLAND                  29.96N 97.78W
04/06/2019  E1.00 INCH       CALDWELL           TX   PUBLIC

            QUARTER SIZED HAIL REPORTED.

&&

JR
Local storm report, Apr 6, 9:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             1 SE SAN MARCOS         29.87N 97.93W
04/06/2019  E1.50 INCH       HAYS               TX   PUBLIC

            PING PONG SIZED HAIL REPORTED NEAR RIVER
            ROAD AND STURGEON DRIVE.

&&

JR
Local storm report, Apr 6, 9:51 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             5 N LOCKHART            29.95N 97.67W
04/06/2019  E1.00 INCH       CALDWELL           TX   PUBLIC

            QUARTER SIZED HAIL REPORTED.

&&

JR
Special weather statement, Apr 6, 10:01 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1001 PM CDT Sat Apr 6 2019

TXZ191-070400-
Hays TX-
1001 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 1100 PM
CDT...

At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wimberley, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Marcos, Kyle, Buda, Wimberley, Uhland, Niederwald, Bear Creek,
Mountain City, Hays and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3019 9794 3006 9776 2994 9780 2992 9785
      2988 9790 2994 9811 3020 9795
TIME...MOT...LOC 0300Z 228DEG 15KT 2997 9802

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:50 PM CDTSpecial Weather StatementEWXComal40 min
Apr 6, 8:19 PM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays66 min
Apr 6, 8:59 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays3 hr
Apr 6, 9:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis65 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEWXHays59 min
Apr 6, 10:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell56 min
Apr 6, 11:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 7, 12:10 AM CDTSpecial Weather StatementEWXCaldwell35 min
Apr 7, 2:43 AM CDTSevere Thunderstorm WarningEWXMaverick47 min
Apr 7, 3:10 AM CDTFlash Flood WarningEWXMaverick3 hr
Apr 7, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Apr 7, 3:38 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala67 min
Apr 7, 4:05 AM CDTSpecial Weather StatementEWXUvalde55 min
Apr 7, 4:32 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kinney, Medina, Real, Uvalde58 min
Apr 7, 4:43 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Apr 7, 5:39 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more51 min
Apr 7, 5:46 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Apr 7, 5:50 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson55 min
Apr 7, 6:09 AM CDTSpecial Weather StatementEWXBexar, Comal, Karnes, Kendall, Wilson66 min
Apr 7, 6:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 7, 6:38 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more67 min
Apr 7, 6:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more59 min
Apr 7, 6:52 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 7, 6:57 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 7, 7:40 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson65 min
Apr 7, 7:51 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson54 min
Apr 7, 7:52 AM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 7, 8:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays3 hr
Apr 7, 8:23 AM CDTAreal Flood AdvisoryEWXLee, Williamson3 hr
Apr 7, 8:49 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis, Williamson56 min
Apr 7, 9:00 AM CDTSpecial Weather StatementEWXDeWitt60 min
Apr 7, 9:22 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Apr 7, 10:09 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lavaca51 min
Apr 7, 11:05 AM CDTSpecial Weather StatementEWXFayette25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.